Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2016 / Article

Corrigendum | Open Access

Volume 2016 |Article ID 5128735 | 1 page | https://doi.org/10.1155/2016/5128735

Corrigendum to “A CDT-Based Heuristic Zone Design Approach for Economic Census Investigators”

Received31 Dec 2015
Accepted03 Jan 2016
Published11 Jan 2016

Our paper titled “A CDT-Based Heuristic Zone Design Approach for Economic Census Investigators” [1] contains an error in the author’s name. The first author was incorrectly written as Changixu Cheng while the correct name is Changxiu Cheng. So the correct author list should be “Changxiu Cheng, Xiaomei Song, Jing Yang, Xiatian Hu, Shi Shen, and Lijun Wang,” as shown above.

References

  1. C. Cheng, X. Song, J. Yang, X. Hu, S. Shen, and L. Wang, “A CDT-based heuristic zone design approach for economic census investigators,” Mathematical Problems in Engineering, vol. 2015, Article ID 828374, 14 pages, 2015. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2016 Changxiu Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

495 Views | 309 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.